# SDR SWIA202162764

- Difficulty date: September 27, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD PAX DOOR HANDRAIL CUP HAS CORROSION (MARKED)   (C-CHECK RO 11-24-21)   REMOVED AND REPLACED FORWARD PAX DOOR HANDRAIL CUP IAW CRJ 700 SRM 51-41-02-001-001-A01 / 51-42-06-001-001-A01 / 51-42-21-001-001-A01 AND DRAWING #SH670-31810 REV A. COMPLIED WITH TASK CARD 51-900-1002-SKY, (SEE CONTINUATION SHEET FOR FURTHER DETAILS).
